Volume 50, Number 4
Previous Issue Next Issue

Seyyed Majid Jafarian Amiri & Hojjat Rostami

10.4208/jms.v50n4.17.01

J. Math. Study, 50 (2017), pp. 307-313.

Preview Full PDF Citation 80 981 Abstract

Xiuhui Yang

10.4208/jms.v50n4.17.02

J. Math. Study, 50 (2017), pp. 314-322.

Preview Full PDF Citation 70 1013 Abstract

Yajing Wang & Zhenkun Huang

10.4208/jms.v50n4.17.03

J. Math. Study, 50 (2017), pp. 323-338.

Preview Full PDF Citation 87 1043 Abstract

Tsung-Ming Huang, Ren-Cang Li, Wen-Wei Lin & Linzhang Lu

10.4208/jms.v50n4.17.04

J. Math. Study, 50 (2017), pp. 339-357.

Preview Full PDF Citation 72 961 Abstract

Quan-Yu Dou, Ze-Yu Liao, Zeng-Qi Wang & Jun-Feng Yin

10.4208/jms.v50n4.17.05

J. Math. Study, 50 (2017), pp. 358-374.

Preview Full PDF Citation 81 978 Abstract

Gurucharan Singh Saluja

10.4208/jms.v50n4.17.06

J. Math. Study, 50 (2017), pp. 375-390.

Preview Full PDF Citation 70 947 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80